MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CELSIUS ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC CELSIUS ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Model Number D7TEL252RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was reported as unknown.The only information was reported as the event year as 2021, therefore, date of event has been populated as (b)(6) 2021.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a celsius¿ electrophysiology catheter and a broken tip occurred.It was reported that the insulation (blue coating) was damaged already inside the package.There is a small hole (about 2mm) where the inner cables can be seen through because there is no blue coating on them.Damage was at the tip where the electrodes are located.Hole approx.2mm x 1mm in size, at the blue isolation.Catheter was not taken out of the packaging.There were no patient consequences.
 
Additional Manufacturer Narrative
On 5/25/2021, the bwi product analysis lab received the complaint device for evaluation.The device was visually inspected and found in good normal condition.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
It was reported that the insulation (blue coating) was damaged already inside the package.There is a small hole (about 2mm) where the inner cables can be seen through because there is no blue coating on them.Damage was at the tip where the electrodes are located.Hole approx.2mm x 1mm in size, at the blue isolation.Catheter was not taken out of the packaging.There were no patient consequences.Device evaluation details: the product was returned to biosense webster inc.(bwi) for evaluation and the evaluation has been completed.Bwi conducted a general inspection through the visual inspection.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the celsius¿ electrophysiology catheter.A manufacturing record evaluation was performed, and no internal action related to the complaint was found during the review.As part of bwi¿s quality process all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4) correction: it was noticed the incorrect date of (b)(6) 2021 was reported under section h10.Additional manufacturer narrative of the 3500a supplemental (follow-up) report # 1.The correct date was (b)(6) 2021.

Brand Name
CELSIUS ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key11700346
Report Number2029046-2021-00619
Device Sequence Number11628220
Product Code LPB
UDI-Device Identifier10846835006247
UDI-Public10846835006247
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P950005/S1
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2023
Device Model NumberD7TEL252RT
Device Catalogue NumberD7TEL252RT
Device Lot Number30386049M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer05/26/2021
06/25/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/08/2021
07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1